MathSciNet Relay Station
MathSciNet bibliographic data
MR1266483 33B10 (19F27 20J05 33C80 57R20 81T40)
Dupont, Johan L.; Sah, Chih-Han Dilogarithm identities in conformal field theory and group homology. Comm. Math. Phys. 161 (1994), no. 2, 265–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement